MathSciNet Relay Station
MathSciNet bibliographic data
MR385635 47D05 (46B05)
Byrne, Charles L. Arcs defined by one-parameter semigroups of operators in Banach spaces with the Radon-Nikodym property. Proc. Amer. Math. Soc. 53 (1975), no. 2, 353–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement